Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dyspareunia, Vaginal infection - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
User :   I have to bear pair while sex , especially during inserting and also in the upper membrane , which is too bad ,,i think its in pelvis which gets rubbed badly ...moreover i have to bear so much of discomfort in passing urine immediately after sex, i need to go again and again to toilet .also if u could tell me , i am using saliva for lubrication during sex, can it be infectious anyways
Doctor :   Hi
User :   hello
Doctor :   May I know your age and gender please ?
User :   i am female
User :   age 25
Doctor :   Ok.
Doctor :   Let me answer your queries one after the other.
User :   ok
Doctor :   About the pain during intercourse , it is called Dyspareunia and has many reasons.
User :   k
Doctor :   1. It can be due to insufficient lubrication
Doctor :   2.vaginismus, a psychological condition characterized by spasms of the vaginal muscles
Doctor :   3.thinning and dryness of the vaginal wall due to estrogen deficiencies
Doctor :   4.inadequate foreplay.
User :   i would like to add , that my husband has it too big , say 12 inches
Doctor :   These can be some of the most important reasons.
Doctor :   Ok.
User :   and its been almost 2 years , and it gets discomforting , quite often
User :   i would also like to tell that some time say 6 months back , i had a vaginal bacterial infection ,for which i was treated
Doctor :   Ok.
If the pain is too deep, then there can be a pelvic inflammatory disease
User :   was given v intra , and fas kit
User :   no the pain is not that deep , but it starts to rise after a few strokes
User :   and its not that i have to bear it always
User :   may be i am hurt thsi time
Doctor :   And this can be a major cause of concern.
Doctor :   I have not understood by 'its not that i have to bear it always' ?
Doctor :   Could you elaborate on that ?
User :   sure
User :   no ,i dont have to bear it always ,
User :   i mean we have sex almost 5- 6 times a day
User :   so at times i am comfortable
Doctor :   Ok.
User :   but when we do it repeatedly , it hurt s
Doctor :   Ok.
User :   this time i am not at ease since last 15 - 20 days
Doctor :   Ok.
User :   and we have had a break in between , say for a week , still when we did again , it pained me quite a lot
User :   i also think i had a slight cut this time while inserting
Doctor :   Ok.
May I know since how long you have been experiencing this problem and do you have any history of any vaginal tears or episiotomy ?
User :   i have a problem recently since last 15-20 days
User :   but the size has always been a problem with me , it hurts me on repetetion
Doctor :   Ok.
I would advise you to follow the following steps : User :   the problem in passing urine has been all through out 2 years
Doctor :   For the Dyspareunia : 1. Please abstain from intercourse for at least 4-5 days.
User :   k
Doctor :   2. Use Cleomycin ointment daily twice where you had tears or vaginal injury.
Doctor :   3. If you had any blood or severe pain , please do go for a gynecological examination.
User :   no i didnt had blood
User :   buy it paind my membrane from within, may be 5 inches inside
Doctor :   Ok,
4. During further intercourse use a water based lubricant form Durex which are very helpful.
User :   do i need any ultrasound as such
Doctor :   I would suggest you to wait for 5 days and start on these steps, if it gets worse than i would suggest for further medical help.
Regarding the second query : User :   how will the pain in my pelvis heal by ?
User :   the ointment seems to be working on my upper area
Doctor :   Please abstain from using saliva during sex, it is very unhygenic and cause unnecessary problems .
User :   k
Doctor :   Yes regarding the pain in the pelvis and the urinary problems, it might be due to the constant injury to your internal structures , may I know your husband's weight roughly and yours ?
User :   i am 60 and he is 70 around
Doctor :   Ok, That is fine, not an issue.
User :   should i use the infra vt medicine that i was recommended earlier
Doctor :   I would suggest you to take Tab. Dolo 650 mg for 3 days and take adequate rest for 3 days and observe if you still have pain while urination, if you do have the symptoms then please do get these tests done immediately : User :   its not that painfull , but i am unable to pass it at once
Doctor :   Could you let me know the generic name of the drug ?
User :   it gets obstructed again and again
Doctor :   Ok.
Doctor :   Could you let me know the generic name of the drug ?
User :   it has tinidazole , clatrimazole , lactic acid bacillus pessaries
Doctor :   Ok, Please continue it, it is the right medication, and
Doctor :   If it doesnt subside in 3-4 days
Doctor :   please do the following tests : Doctor :   1. Routine urine test
Doctor :   2. Urine culture
Doctor :   3. Ultrasound abdomen
User :   will th einjury to my pelvis be settled by this medicine that I am talking about
Doctor :   Yes, in cases like Pelvic inflammatory disease , the medicine will surely help and most of the symptoms suggest a PID.
User :   ok
Doctor :   Apart form this if there is a physical injury , then it can be assessed after 3-4 days in an ultrasound if the pain and symptoms dont subside.
Doctor :   Hope you have followed ?
User :   doctor , the urine problem has been all since 2 years
User :   yes i am following you
Doctor :   I feel an Ultrasound will rule out any renal calculii.
Doctor :   If at all any renal stoes are there , they present with the same symptoms.
User :   ok
Doctor :   Do you have anything else to ask ?
Doctor :   I may require more time to answer you .
User :   how many times do i need to take ur medicine
Doctor :   Thank you for consulting me, Take care , Bye for now.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor